Join the 'Neosporin' group to help and get support from people like you.
We found 31 questions associated with the 'Neosporin' topic.
Posted 26 Jul 2012 by • 4 answers
My doc prescribed miconazole for a red irritation on the head of my penis. It really does not help. What about neosporin for the same purpose? I have not asked my doc yet but I'd like to know if this might work.
Posted 5 Nov 2009 by • 1 answer
Posted 6 Feb 2014 by • 1 answer
I just found out I am allergic to all 3 ingredients in Neosporin.
I recently got my hand cut by a knife. The cut was between my thumb and index finger about 1cm deep?
Posted 23 Jul 2017 by • 2 answers
I have been cleaning the wound with soap and water. I also applied neosprin to the wound and a bandage with gauze wrap around my thumb. I think I might of cut a nerve and an artery from the knife. Now my thumb has been numb ever since it happened. This is the third day and I haven't seen any ...
Posted 9 Nov 2012 by • 4 answers
3-year old child ingested less than a teaspoon
Posted 2 Oct 2010 by • 1 answer
Posted 12 Jun 2015 by • 1 answer
I recently crashed my motorcycle and have some road rash. I was putting Neosporin on it to help it heal but of course I misplaced it last night. So today I have been using some Bactroban I had leftover from when I had MRSA. Is it ok that I have been using the Bactroban instead of the Neosporin?
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 19 Apr 2010 by • 1 answer
Posted 2 Oct 2013 by • 2 answers
I was using Neosporin on my foreheard because of a bad cut. I used it for a over a month straight. I understand that your suppose to use it for a week, but every time I would wash my face or take a shower the cut would open up. It wasn't a bad cut, but for over a month straight I put Neosporin ...
Posted 26 Aug 2010 by • 1 answer
Posted 10 Jun 2011 by • 0 answers
Posted 22 Feb 2012 by • 3 answers
... Her to hospital
Posted 12 Feb 2010 by • 1 answer
... acne face wash and now my face is red and peeling. Any suggestions as to what i can do?
Posted 2 Jul 2010 by • 1 answer
I had a severe allergic reaction (blistering 1/2 hour after application) to Neosporin.